I have been on Accutane for just over two months and is experiencing severe stomach pain on the left of my belly. Everytime I eat something my stomach bloat up very big. I have now stopped the drug for 5 days and it is getting slightly better. I will see my dermatologist in the next two weeks and will consult with her. However, in the meantime I was wondering if anyone has experienced similar symptoms? Also by me stopping the medication for the next few weeks will my ance come back?
Does Accutane Cause Sharp Stomach Pain and Digestive Issues?
Doctor Answers (1)
Accutane and stomach pains
My first question is whether or not you are taking your Accutane with food. Accutane is much better absorbed (and therefore works better), and more comfortable for your stomach, if you take it with food. This is key!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.